Illinois Journal of Mathematics

On the derivative of a polynomial

N. K. Govil, Q. I. Rahman, and G. Schmeisser

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 319-329.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048243

Digital Object Identifier
doi:10.1215/ijm/1256048243

Mathematical Reviews number (MathSciNet)
MR528567

Zentralblatt MATH identifier
0408.30003

Subjects
Primary: 30C10: Polynomials

Citation

Govil, N. K.; Rahman, Q. I.; Schmeisser, G. On the derivative of a polynomial. Illinois J. Math. 23 (1979), no. 2, 319--329. doi:10.1215/ijm/1256048243. https://projecteuclid.org/euclid.ijm/1256048243


Export citation